# SDR DALA1130529875

- Difficulty date: April 5, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 47 HAS A 20 INCH LONG CREASE IN THE UPPER SKIN-KK16, OUT OF LIMITS IAW SRM 53-05, PG 9.  REMOVED 5 EA  HAT CHANNELS FROM PNL IAW SRM 51-30-2, PG 24, 26, PARA 7.  FABBED CABIN FLOOR PNL IAW SRM 53-23-0, PG 7, FIG 4, SRM 51-10-4, AND SRM 51-10-2 INSTALLED HAT CHANNELS ON FABBED FLOOR PNL IAW SRM 51-30-2, PG 24.  INSTALLED PNL IAW AMM 53-20-01, PG 3-4.  ACCOMP ER/A 491529-14MA.
